# SDR SWAA020305

- Difficulty date: February 8, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 52,761 hours, 52,186 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Tab
- Part number: 65C26384
- Part serial: 423424M
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND LT ELEVATOR TAB HINGE CUTOUTS DELAMINATED.  REMOVED AND REPLACED ELEVATOR TAB PER MM.
